Click for new scientific resources and news about Corona[COVID-19]

Paper Information

Journal:   JOURNAL OF MATHEMATICAL EXTENSION   2018 , Volume 12 , Number 1; Page(s) 113 To 145.
 
Paper: 

Application of Homotopy Perturbation Method for Solving Hybrid Fuzzy Differential Equations

 
 
Author(s):  saberirad f., KARBASSI S.M., HEYDARI M.*, HOSSEINI S.M.M.
 
* Department of Mathematics, Yazd University, Yazd, Iran
 
Abstract: 
The hybrid fuzzy differential equations (HFDEs) are natural way to model dynamic systems with embedded uncertainty and have a wide range of applications in science and engineering that make them useful. The present study is an attempt to obtain the numerical solutions of hybrid fuzzy differential equations through homotopy perturbation method (HPM). The convergence of the HPM to solve hybrid fuzzy differential equations is investigated in detail in this paper. In addition, the validity and efficiency of the proposed method is investigated and verified by several numerical examples.
 
Keyword(s): Fuzzy differential equations,hybrid systems,homotopy perturbation method,convergence analysis
 
References: 
  • ندارد
 
  pdf-File tarjomyar Yearly Visit 64
 
Latest on Blog
Enter SID Blog